| Catalog Number |
221836160 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the trial was found broken in the pan before surgery.It was not used or needed during the case.No surgical delay.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.